Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Hot flushes, blood clots in legs, hysterectomy, on hormone replacement tablets. Any advice?

my doctor has just put me on to catapress tts 1 patches for hot flushes. I am 63 had hysterectomy at 35 and have had blood clots in leg due to we believe hormone replacement tablets.Since then patches,injections,creams nothing has worked except estrofem tabs which my new doctor has just taken me off due to blood clot liabilities. Do you believe catapress tts 1 patches will help me? And I cannot afford to put on any more weight. 5ft 2 in height and now weigh heaviest I have ever been 58kg due to sitting around with broken leg for 8 weeks. Your advice please
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
General & Family Physician 's  Response
Hello ma'am and welcome.

The catapress TTS is mainly used for treatment of hypertension, and not for treating the clots or the hormone deficient state.

So the catapress TTS will help in treating hypertension, and in turn help with the clots in your legs.

Hope this helps.

Take care.
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor